Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 152, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2020, 5:04 PM EDT for Bourbon County, Harrison County, Nicholas County, Kentucky. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2020, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 20, 2020, 5:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Harrison County, KY, Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 112 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:13 PM EDT | TSTM WND DMG | 2 Ne Hooktown, KY | DELAYED REPORT. AT LEAST 100 TREES DOWN ALONG WITH A BARN. REPORTED IN THE 2400 BLOCK OF HEADQUARTERS ROAD. TIME GIVEN BY RESIDENT. |
| Jul 20, 5:21 PM EDT | TSTM WND DMG | 6 Nne Hooktown, KY | TREES REPORTED DOWN AROUND THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
910
WUUS53 KLMK 202104
SVRLMK
KYC017-097-181-202130-
/O.NEW.KLMK.SV.W.0152.200720T2104Z-200720T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
504 PM EDT Mon Jul 20 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northwestern Bourbon County in central Kentucky...
Northwestern Nicholas County in central Kentucky...
Southeastern Harrison County in central Kentucky...
* Until 530 PM EDT.
* At 504 PM EDT, severe thunderstorms were from 6 miles northwest of
Carlisle to 7 miles southwest of Cynthiana, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cynthiana, Carlisle, Millersburg, Shawhan, Ruddels Mills, Leesburg,
Ellisville, Headquarters, Colville, and Broadwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 8403 3820 8437 3821 8438 3821 8440
3836 8444 3846 8410 3845 8406 3844 8403
3844 8402 3843 8400 3842 8400 3844 8399
3844 8398
TIME...MOT...LOC 2104Z 231DEG 16KT 3837 8412 3829 8436
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
646
WWUS53 KLMK 202119
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
519 PM EDT Mon Jul 20 2020
KYC017-097-181-202130-
/O.CON.KLMK.SV.W.0152.000000T0000Z-200720T2130Z/
Bourbon KY-Nicholas KY-Harrison KY-
519 PM EDT Mon Jul 20 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN BOURBON...NORTHWESTERN NICHOLAS AND SOUTHEASTERN
HARRISON COUNTIES...
At 519 PM EDT, severe thunderstorms were from 6 miles north of
Carlisle to south of Cynthiana, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cynthiana, Carlisle, Millersburg, Shawhan, Ruddels Mills, Ellisville,
Headquarters, Colville, Broadwell, and Currentsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3834 8403 3825 8426 3827 8431 3828 8435
3838 8438 3846 8410 3845 8406 3844 8403
3844 8402 3843 8400 3842 8400 3844 8399
3844 8398
TIME...MOT...LOC 2119Z 234DEG 15KT 3840 8407 3832 8430
HAIL...0.75IN
WIND...60MPH
$$
13013
WWUS53 KLMK 202130
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
530 PM EDT Mon Jul 20 2020
KYC017-097-181-202138-
/O.EXP.KLMK.SV.W.0152.000000T0000Z-200720T2130Z/
Bourbon KY-Nicholas KY-Harrison KY-
530 PM EDT Mon Jul 20 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOURBON...
NORTHWESTERN NICHOLAS AND SOUTHEASTERN HARRISON COUNTIES WILL EXPIRE
AT 530 PM EDT...
The storms which prompted the warning weakened slightly and the
worst of the weather has moved northeast out of the warned counties.
However, gusty winds and heavy rain will continue until the storms
dissipate.
LAT...LON 3834 8403 3825 8426 3827 8431 3828 8435
3838 8438 3846 8410 3845 8406 3844 8403
3844 8402 3843 8400 3842 8400 3844 8399
3844 8398
TIME...MOT...LOC 2128Z 231DEG 16KT 3842 8404 3834 8427
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:17 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 20, 3:17 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
317 PM EDT Mon Jul 20 2020
.Short Term...(This evening through Tuesday)
Issued at 310 PM EDT Mon Jul 20 2020
Current surface analysis shows the frontal boundary has settled near
the Ohio River, and will linger in the area until tomorrow. The
front will then be lifted northward as a warm front tomorrow as a
weak low pushes into the upper Midwest. Aloft, a couple of
shortwaves are progged to swing through the mid MS Valley today and
tomorrow, helping to enhance lift along the boundary.
This afternoon, scattered storms have fired up across the region,
generally in the vicinity of the frontal boundary. As we remain
situated south of the boundary, the atmosphere has become moderately
to strongly unstable, with SBCAPE values of 2500-4000 J/kg. Steep
low-level lapse rates and DCAPE values greater than 1000 J/kg are
also in place across much of the area. The atmosphere remains quite
juicy as PWATs generally range from 1.70-2.00 inches, with the
highest values found along the frontal boundary. A couple of
limiting factors for storm organization and severity this afternoon
and evening include the meager mid-level lapse rates ( < 6 C/km) and
the limited deep shear. However, hi-res guidance suggests that
Effective Shear may increase to around 20-25 kts over the next
several hours, which may help storms become more organized. Overall,
a few strong to severe storms will continue to be possible
throughout the evening, with coverage then expected to diminish
towards sunset as we lose daytime heating. Main threats within
stronger storms will be gusty winds, frequent lightning, hail, and
torrential rainfall. Localized flash flooding issues may arise in
areas that see slow-moving or repeated storms, and a Flash Flood
Watch has been issued through tonight for much of central KY.
Expect a relatively quiet overnight period, although cannot rule out
a couple of lingering showers across southern Indiana and north-
central Kentucky. Guidance is hinting at potential for some patchy
fog to develop late tonight, especially in areas that receive
rainfall this afternoon and are able to see some breaks in the
clouds overnight. Lows will remain in the lower 70s. Tomorrow will
then be another hot and humid day, with renewed chances for
scattered showers and storms. Expect to once again become moderately
to strongly unstable, with PWATs in the 1.6-2.0 inch range. With
stronger storms that are able to develop, main threats will be
locally gusty winds, heavy rainfall, and frequent lightning.
&&
.Long Term...(Tuesday night through Monday)
Issued at 245 PM EDT Mon Jul 20 2020
...Unsettled Weather Expected This Week With Periods Of Heavy
Rainfall Possible...
Still some question marks on the mesoscale nature of convection for
Tuesday night and Wednesday. The broader scale model picture
indicates a shortwave crossing from St. Louis area into Central IN
that night, but latest NAM3km and WRFs all take most of that precip
north of the area. NMM version does show new stuff developing over
central MO by daybreak Wednesday, which could impact our afternoon
forecast should that verify. Again though, broad scale we have a
moist airmass in place along with sufficient instability for
scattered to numerous storms at any point during the daytime period.
Thursday, not much changes, with another shortwave forecast to dive
in from the northwest and the juicy airmass overhead. Thus will keep
in likely pops through the day. As with Wednesday, timing of these
storms will have a big impact on highs for the day. Drier spots
likely will see the 90s, whereas most should stay to the upper 80s.
Main weather hazards both days will be localized flash flood threats
as well as gusty winds.
Friday looks to be a transition day, as high pressure over the
central Plains tries to work its way eastward. Last couple runs of
the CMC and 00Z Euro show another system diving in from the
northwest and bringing morning rains Friday, whereas the GFE and
GEFS both have a stronger ridge in place farther east. For Saturday
through Monday, all but the 00Z CMC have that ridge strong enough
over us to limit afternoon convective activity each day, but bring
heat back. Surface humidity will be up too...allowing for more days
to flirt near heat advisory criteria.
&&
.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Mon Jul 20 2020
Diurnal cu field starting to develop over the area, with scattered
showers and storms firing up also. Expect coverage of storms to
increase throughout the afternoon and evening, then diminishing
after sunset. Storms will be capable of producing gusty winds,
torrential rainfall, and frequent lightning, with brief drops to
MVFR/IFR visibilities possible. Overnight, models continue to
suggest some patchy fog may develop towards dawn, although
confidence remains low as fog formation will likely depend on cloud
coverage. Otherwise, may see some lingering showers at HNB/SDF in
the morning, with scattered storms expected areawide once again by
Tuesday afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Tuesday for KYZ024-
026>028-045>047-053>055-061>067-070>078-081-082.
&&
Short Term...JML
Long Term...RJS
Aviation...JMLHazardous weather outlook, Jul 20, 3:35 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 335 PM EDT Mon Jul 20 2020 INZ076>079-083-084-089>092-KYZ023-025-029>043-048-049-056-057-211945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Meade-Bullitt-Oldham-Trimble-Henry-Shelby- Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Jessamine-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Brandenburg, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Nicholasville, Winchester, Lancaster, and Richmond 335 PM EDT Mon Jul 20 2020 /235 PM CDT Mon Jul 20 2020/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms are expected through this evening, some of which may become strong to severe. Stronger storms will be capable of producing gusty winds, frequent lightning, hail, and torrential rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible each afternoon and evening through Friday. The main threats with these storms will be locally heavy rainfall, gusty winds, and lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. KYZ024-026>028-045>047-053>055-061>067-070>078-081-082-211945- Breckinridge-Ohio-Grayson-Hardin-Nelson-Washington-Mercer-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan- Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Hardinsburg, Hartford, Leitchfield, Elizabethtown, Bardstown, Springfield, Harrodsburg, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 335 PM EDT Mon Jul 20 2020 /235 PM CDT Mon Jul 20 2020/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms are expected through this evening, some of which may become strong to severe. Stronger storms will be capable of producing gusty winds, frequent lightning, and hail. Torrential rainfall may produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible each afternoon and evening through Friday. The main threats with these storms will be locally heavy rainfall, gusty winds, and lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. JML/RJS
In the hours before
Special weather statement, Jul 20, 3:49 PM EDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Louisville KY 349 PM EDT Mon Jul 20 2020 KYZ028-029-045-053-202015- Bullitt-Nelson-Hardin-Larue- 349 PM EDT Mon Jul 20 2020 ...LINE OF STRONG THUNDERSTORMS NEAR ELIZABETHTOWN... At 348 PM EDT, radar indicated strong thunderstorms from 6 miles north of Elizabethtown to 14 miles west of Hodgenville. Movement was east at 25 mph. Winds in excess of 45 mph are possible with these storms. Locations impacted include... Elizabethtown, Hodgenville, Radcliff, Vine Grove, Lebanon Junction, Sonora, Long View, Roanoke, and Hansbrough. If outdoors, seek shelter inside a building. LAT...LON 3782 8595 3783 8561 3749 8576 3751 8607 TIME...MOT...LOC 1948Z 281DEG 21KT 3779 8589 3754 8601 13
Local storm report, Jul 20, 4:01 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT MON JUL 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG WILLISBURG 37.81N 85.13W
07/20/2020 WASHINGTON KY BROADCAST MEDIA
DELAYED REPORT. REPORT OF TREE DOWN IN
WILLISBURG. TIME ESTIMATED FROM RADAR.
&&
CJPLocal storm report, Jul 20, 4:07 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT MON JUL 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 4 SSW SAINT MATTHEWS 38.20N 85.66W
07/20/2020 JEFFERSON KY LAW ENFORCEMENT
METROSAFE SAID QUITE A FEW TREE DAMAGE AND
POWER OUTAGE REPORTS COMING OUT OF BUECHEL
AREA. TIME ESTIMATED FROM DOWNBURST SIGNAL
IN TDWR DATA.
0324 PM TSTM WND DMG SHIVELY 38.19N 85.81W
07/20/2020 JEFFERSON KY LAW ENFORCEMENT
METROSAFE SAID QUITE A FEW TREE DAMAGE AND
POWER OUTAGE REPORTS NEAR DIXIE HWY. TIME
ESTIMATED FROM DOWNBURST SIGNAL IN TDWR
DATA.
&&Local storm report, Jul 20, 4:26 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT MON JUL 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM LIGHTNING 4 W MAUD 37.82N 85.38W
07/20/2020 NELSON KY 911 CALL CENTER
DELAYED REPORT. REPORT OF LIGHTNING STRIKE
TO TREE NEAR RESIDENCE. FIRE DEPARTMENT
DISPATCHED, BUT RESIDENCE DID NOT RECEIVE
ANY DAMAGE. TIME ESTIMATED FROM RADAR.
&&
CJPSpecial weather statement, Jul 20, 4:32 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
432 PM EDT Mon Jul 20 2020
KYZ042-202100-
Bourbon-
432 PM EDT Mon Jul 20 2020
...STRONG THUNDERSTORMS IN BOURBON COUNTY...
At 431 PM EDT, radar indicated strong thunderstorms from 8 miles
north of Bryan Station to near Paris to 7 miles northwest of
Winchester. Movement was east at 10 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Paris, Millersburg, North Middletown, Sidville, Shawhan, Blacks
Crossroads, Ruddels Mills, Hutchison, Stony Point, and Clintonville.
If outdoors, seek shelter inside a building.
LAT...LON 3811 8408 3807 8428 3811 8438 3819 8436
3821 8438 3822 8442 3828 8444 3828 8437
3830 8436 3829 8434 3837 8419 3829 8410
3828 8412 3826 8410 3827 8408 3821 8403
3822 8401 3820 8399 3822 8398 3820 8397
TIME...MOT...LOC 2031Z 266DEG 7KT 3819 8438 3822 8417 3810 8424
13Special weather statement, Jul 20, 5:01 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
501 PM EDT Mon Jul 20 2020
KYZ037-042-043-202130-
Bourbon-Nicholas-Harrison-
501 PM EDT Mon Jul 20 2020
...LINE OF STRONG THUNDERSTORMS NORTH OF PARIS...
At 500 PM EDT, radar indicated strong thunderstorms from 8 miles
northwest of Carlisle to 6 miles south of Cynthiana. Movement was
northeast at 25 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.
Locations impacted include...
Cynthiana, Shawhan, Ruddels Mills, Oddville, Headquarters, Colville,
Broadwell, Connersville, Ewalt Crossroads, and Barefoot.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3834 8410 3823 8439 3839 8442 3851 8418
3850 8418 3850 8416 3849 8417 3849 8415
3848 8415 3848 8413 3847 8413 3847 8411
3846 8410 3844 8401 3843 8401
TIME...MOT...LOC 2100Z 215DEG 26KT 3838 8416 3831 8433
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:31 PM EDT | Special Weather Statement | LMK | Breckinridge, Nelson | 44 min |
| Jul 20, 1:39 PM EDT | Special Weather Statement | LMK | Nicholas | 51 min |
| Jul 20, 1:52 PM EDT | Special Weather Statement | LMK | Hancock | 38 min |
| Jul 20, 2:14 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Jul 20, 2:19 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 26 min |
| Jul 20, 2:24 PM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Nelson | 2 hr |
| Jul 20, 2:35 PM EDT | Special Weather Statement | LMK | Bourbon | 25 min |
| Jul 20, 2:42 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 33 min |
| Jul 20, 2:55 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade, Ohio | 35 min |
| Jul 20, 3:01 PM EDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Boyle, Breckinridge, Butler and 22 more | 4 hr |
| Jul 20, 3:19 PM EDT | Special Weather Statement | LMK | Jefferson | 26 min |
| Jul 20, 3:26 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 34 min |
| Jul 20, 3:43 PM EDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Jul 20, 3:49 PM EDT | Special Weather Statement | LMK | Hardin | 26 min |
| Jul 20, 4:11 PM EDT | Flash Flood Warning | LMK | Hardin, Nelson | 111 min |
| Jul 20, 4:32 PM EDT | Special Weather Statement | LMK | Bourbon | 28 min |
| Jul 20, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 35 min |
| Jul 20, 4:54 PM EDT | Areal Flood Advisory | LMK | Bourbon | 2 hr |
| Jul 20, 5:01 PM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| Jul 20, 5:05 PM EDT | Flash Flood Warning | LMK | Bourbon | 2 hr |
| Jul 20, 5:57 PM EDT | Special Weather Statement | LMK | Harrison | 18 min |
| Jul 20, 6:09 PM EDT | Special Weather Statement | LMK | Allen | 36 min |
| Jul 20, 6:21 PM EDT | Special Weather Statement | LMK | Metcalfe | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.